Journal article icon

Journal article

Quantum phase transition in capacitively coupled double quantum dots

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Role:
Author
Journal:
PHYSICAL REVIEW LETTERS
Volume:
94
Issue:
18
Publication date:
2005-05-13
DOI:
ISSN:
0031-9007
URN:
uuid:56a5eb1c-0bf9-438a-9ca7-dd10376a7719
Source identifiers:
39504
Local pid:
pubs:39504

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP